HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋論叢 = The Hitotsubashi review >
107巻6号 (1992.6) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10086/12412

Files in This Item:

There are no files associated with this item.

Title: 三期間重複世代モデルにおける貨幣的均衡
Other Titles: On Monetary Equilibria in 3-Period Overlapping Generations Models
Authors: 廣野, 桂子
Issue Date: 1-Jun-1992
Publisher: 日本評論社
Citation: 一橋論叢
Volume: 107
Issue: 6
Start Page: 834
End Page: 845
Citation note: (経済学部号 = Economics)
Description: 論文タイプ||論説
Language: jpn
Text Version: publisher
Appears in Collections:107巻6号 (1992.6)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback